MAUDE Adverse Event Report: OSTEOMED, LLC 1.6MM X 8MM SCREW; SCREW, FIXATION, BONE

OSTEOMED, LLC 1.6MM X 8MM SCREW; SCREW, FIXATION, BONE
Model Number 208-1608
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Event or Problem Description
It was reported that the acumed sales representative had a meeting with a customer and while onsite, the customer notified them of a screw head popping off.

Brand Name
1.6MM X 8MM SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
kimberly banning
3885 arapaho rd
addison, TX 75001
MDR Report Key23525828
Report Number2027754-2025-00052
Device Sequence Number18692738
Product Code HWC
UDI-Device Identifier00845694000987
UDI-Public00845694000987
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K961418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number208-1608
Device Catalogue Number208-1608
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown